Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 340, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Complete characterization of openness, metric regularity, and Lipschitzian properties of multifunctions
Boris Mordukhovich.
Trans. Amer. Math. Soc. 340 (1993), 1-35
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1156300
Elementary duality of modules
Ivo Herzog.
Trans. Amer. Math. Soc. 340 (1993), 37-69
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1091706
Sieved orthogonal polynomials. VII. Generalized polynomial mappings
Jairo A. Charris and Mourad E. H. Ismail.
Trans. Amer. Math. Soc. 340 (1993), 71-93
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1038014
Homogeneous foliations of spheres
Duojia Lu.
Trans. Amer. Math. Soc. 340 (1993), 95-102
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1080171
Solutions containing a large parameter of a quasi-linear hyperbolic system of equations and their nonlinear geometric optics approximation
Atsushi Yoshikawa.
Trans. Amer. Math. Soc. 340 (1993), 103-126
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1208881
Completions and fibrations for topological monoids
Paulo Lima-Filho.
Trans. Amer. Math. Soc. 340 (1993), 127-147
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1134758
Universal cover of Salvetti’s complex and topology of simplicial arrangements of hyperplanes
Luis Paris.
Trans. Amer. Math. Soc. 340 (1993), 149-178
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1148044
Multivariate discrete splines and linear Diophantine equations
Rong Qing Jia.
Trans. Amer. Math. Soc. 340 (1993), 179-198
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1159194
Set convergences. An attempt of classification
Yves Sonntag and Constantin Zălinescu.
Trans. Amer. Math. Soc. 340 (1993), 199-226
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1173857
The nef value and defect of homogeneous line bundles
Dennis M. Snow.
Trans. Amer. Math. Soc. 340 (1993), 227-241
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1144015
Stability and dimension—a counterexample to a conjecture of Chogoshvili
Yaki Sternfeld.
Trans. Amer. Math. Soc. 340 (1993), 243-251
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1145964
Estimates for operator norms on weighted spaces and reverse Jensen inequalities
Stephen M. Buckley.
Trans. Amer. Math. Soc. 340 (1993), 253-272
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1124164
Weighted norm inequalities for Vilenkin-Fourier series
Wo-Sang Young.
Trans. Amer. Math. Soc. 340 (1993), 273-291
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1124174
Singular integral operators on $C^{1}$ manifolds
Jeff E. Lewis, Renata Selvaggi and Irene Sisto.
Trans. Amer. Math. Soc. 340 (1993), 293-308
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1124170
Unipotent representations and reductive dual pairs over finite fields
Jeffrey Adams and Allen Moy.
Trans. Amer. Math. Soc. 340 (1993), 309-321
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1173855
The Gorensteinness of the symbolic blow-ups for certain space monomial curves
Shiro Goto, Koji Nishida and Yasuhiro Shimoda.
Trans. Amer. Math. Soc. 340 (1993), 323-335
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1124166
On a conjecture regarding nonstandard uniserial modules
Paul C. Eklof and Saharon Shelah.
Trans. Amer. Math. Soc. 340 (1993), 337-351
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1159192
On automorphisms of matrix invariants
Zinovy Reichstein.
Trans. Amer. Math. Soc. 340 (1993), 353-371
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1124173
Harmonic measures on covers of compact surfaces of nonpositive curvature
M. Brin and Y. Kifer.
Trans. Amer. Math. Soc. 340 (1993), 373-393
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1124163
Supercuspidal representations and Poincaré series over function fields
Daniel Bump and Shuzo Takahashi.
Trans. Amer. Math. Soc. 340 (1993), 395-413
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1152320
Sandwich matrices, Solomon algebras, and Kazhdan-Lusztig polynomials
Mohan S. Putcha.
Trans. Amer. Math. Soc. 340 (1993), 415-428
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1127157
Removing index $0$ fixed points for area preserving maps of two-manifolds
Edward E. Slaminka.
Trans. Amer. Math. Soc. 340 (1993), 429-445
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1145963